MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; SLING,MESH,FULL BODY,COMMODE,LARGE

MEDLINE INDUSTRIES, LP MEDLINE; SLING,MESH,FULL BODY,COMMODE,LARGE
Catalog Number MDSMR115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848); Bone Fracture(s) (1870); Unspecified Tissue Injury (4559)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, a resident was being transferred using a sling with a full-body lift from a shower chair when the front and back right sides of the sling completely severed mid-transfer, causing the resident to fall to the floor.The patient was hospitalized for five days with a broken arm, wounds and bruises, and a fracture in her neck.Reported treatment included use of a right-arm immobilizer, cervical collar, and extensive wound care.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6) 2026, a resident was being transferred using a sling with a full-body lift from a shower chair when the front and back right sides of the sling completely severed mid-transfer, causing the resident to fall to the floor.The patient was hospitalized for five days with a broken arm, wounds and bruises, and a fracture in her neck.Reported treatment included use of a right-arm immobilizer, cervical collar, and extensive wound care.

Brand Name
MEDLINE
Common Device Name
SLING,MESH,FULL BODY,COMMODE,LARGE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24192540
Report Number1417592-2026-00067
Device Sequence Number8064723
Product Code FSA
UDI-Device Identifier10884389128763
UDI-Public10884389128763
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDSMR115
Device Lot Number52524080001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight99 KG